# SDR SWAA2025030695751

- Difficulty date: February 13, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 73,353 hours, 38,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NEAR FASTENER; BS 697; RBL 67; WL 203.5.<[01] CORROSION NEAR FASTENER; BS 697; RBL 67; WL 203.5 REPAIRED PER 25-153-00436-WIP1;[02] VERIFIED CORRECTIVE ACTION. CARD COMPLETE.
